Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 250, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 27, 2012, 4:28 PM CDT for Blount County, Alabama. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2012, 4:28 PM CDT (21:28 UTC)
- Expired
- Jul 27, 2012, 5:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Blount County, AL
The radar
The Birmingham radar (KBMX), 94 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:37 PM CDT | TSTM WND DMG | Oneonta, AL | NUMEROUS TREES AND SOME POWER LINES DOWNED ACROSS THE CITY OF ONEONTA. TIME ESTIMATED FROM RADAR. |
| Jul 27, 4:43 PM CDT | HAIL 1 | 1 Ne Oneonta, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1540 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
466
WUUS54 KBMX 272128
SVRBMX
ALC009-272200-
/O.NEW.KBMX.SV.W.0250.120727T2128Z-120727T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
428 PM CDT FRI JUL 27 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BLOUNT COUNTY IN ALABAMA...
* UNTIL 500 PM CDT
* AT 426 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
ROSA...OR NEAR ONEONTA...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ONEONTA AND HIGHLAND LAKE.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3405 8633 3398 8633 3394 8637 3394 8633
3393 8633 3391 8635 3389 8634 3388 8634
3384 8640 3394 8662 3411 8653
TIME...MOT...LOC 2127Z 294DEG 18KT 3398 8647
$$
561 follow-up statement
203
WWUS54 KBMX 272142
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT FRI JUL 27 2012
ALC009-272200-
/O.CON.KBMX.SV.W.0250.000000T0000Z-120727T2200Z/
BLOUNT AL-
442 PM CDT FRI JUL 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BLOUNT COUNTY UNTIL 500 PM CDT...
AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ONEONTA...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN BLOUNT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3405 8633 3398 8633 3394 8637 3394 8633
3393 8633 3391 8635 3389 8634 3384 8641
3392 8656 3408 8645
TIME...MOT...LOC 2142Z 294DEG 18KT 3395 8639
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:58 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 27, 2:58 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 258 PM CDT FRI JUL 27 2012 .DISCUSSION... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE ONGOING AT FORECAST TIME THIS AFTERNOON. ACTIVITY BEGAN TO SPRING UP RIGHT AROUND NOON...WHICH WAS RIGHT ABOUT THE TIME EVERYBODY REACHED THE CONVECTIVE TEMPERATURES OF 88 DEGREES OFF THIS MORNING'S SOUNDING. ADDITIONALLY...A COUPLE OF SHORTWAVES ROUNDING THE BASE OF THE LARGER TROUGH CENTERED OVER THE GREAT LAKES IS HELPING TO SPARK THIS AFTERNOON'S CONVECTIVE ACTIVITY. EVEN THOUGH LOW LEVEL LAPSE RATES WILL BE IMPRESSIVE WITH THE AFTERNOON HEATING...THE OVERALL MID AND UPPER LEVEL FEATURES ARE NOT EXTREMELY CONDUCIVE TO A SEVERE THREAT. MARGINAL LAPSE RATES FROM 500-700MB ARE ONLY PROVIDING MLCAPE VALUES OF 2500-3000 J/KG...WHICH WILL KEEP THUNDERSTORMS GOING ACROSS THE AREA...BUT WITH NO SHEAR TO SPEAK OF...THE MAJORITY OF THESE STORMS WILL REMAIN BELOW SEVERE CRITERIA. THAT SAID...ONE OR TWO ARE BOUND TO REQUIRE A WARNING...SO EVERYONE WILL NEED TO KEEP EYE TO THE SKY UNTIL WE CAN LOSE THE HEATING OF THE DAY...AS A SEVERE WIND GUST CAPABLE OF KNOCKING DOWN TREES IS POSSIBLE. FOR THE LAST COUPLE OF DAYS WE HAVE BEEN TALKING ABOUT THIS WEAK/WEAKENING FRONT THAT IS EXPECTED TO MAKE ITS WAY INTO THE STATE OVER THE NEXT 24 HOURS. WHILE I BELIEVE THIS TO STILL BE TRUE...THIS IS NOT A FRONT LIKE WE ARE USED TO. THERE WILL NOT BE A BIG WIND SHIFT TO THE NORTHWEST OR NORTH AS WE ARE ACCUSTOMED TO...BUT WHAT IT WILL BE IS A FOCUSING MECHANISM FOR ADDITIONAL THUNDERSTORM DEVELOPMENT ON SATURDAY. THE MAIN AREA OF FOCUS WILL BE OVER THE SOUTHERN HALF OF THE AREA...SOUTH OF INTERSTATE 20. I WOULD EXPECT ENVIRONMENTAL CONDITIONS TO BE FAIRLY SIMILAR TO TODAY FOR THIS AREA...SO I WILL NOT BE ADDING ANYTHING TO THE HAZARDOUS WEATHER OUTLOOK FOR SATURDAY. BEGINNING SUNDAY...ALABAMA IS GOING TO BE PUT INTO A NORTHWEST FLOW ALOFT...AS WE WILL BE SITTING ON THE SOUTHWESTERN PERIPHERY OF A LARGER SCALE TROUGH THAT IS PROGGED TO SETTLE OVER THE EASTERN THIRD OF THE UNITED STATES. THIS IS GOING TO OPEN US UP TO A VERY TRICKY FORECAST FOR THE FIRST HALF OF NEXT WEEK. AS IS NORMALLY THE CASE WITH THIS TYPE OF PATTERN...UPSTREAM MCS DEVELOPMENT WILL BE POSSIBLE...ALL OF WHICH WILL HAVE THE POTENTIAL TO MAKE IT INTO OUR AREA. BECAUSE OF THIS...WILL HOLD ONTO THIS LOW-END CHANCE POP THROUGH THE WEEK. WHILE WE ARE GOING TO BE HOT AND HUMID THROUGH THE WEEKEND...IN FACT...JUST BELOW HEAT ADVISORY CRITERIA...THE NORTHWEST FLOW WILL NOT ONLY GIVE US THE CHANCE TO SEE AN MCS OR TWO...IT WILL ALSO ALLOW FOR TEMPERATURES TO MODERATE. LOW TO MIDDLE 90S THROUGH THE MIDDLE OF THE WEEK WILL LIKELY BE THE STORY...WITH TEMPERATURE BEGINNING TO REBOUND BACK INTO THE MIDDLE AND UPPER 90S BY THE END OF THE WEEK AS THE UPPER RIDGE TO OUR WEST SLOWLY STARTS TO SLIDE TO THE EAST. 27 && .AVIATION... 18Z TAF DISCUSSION. LOOKING FOR SOME INCREASED TSRA ACTIVITY THIS AFTERNOON AHEAD OF FRONT ALONG WITH AN UPPER LEVEL DISTURBANCE. CUMULUS DEVELOPMENT HAS BEEN GOOD THIS MORNING WITH INITIAL LINE DEVELOPING ALONG A DIFFERENTIAL HEATING BOUNDARY WHERE THE LOW STRATUS NUDGED IN FROM THE WEST. WITH THE STRATUS GONE DEVELOPMENT IS NOW SPREADING ACROSS THE REMAINDER OF THE AREA AND SHOULD LAST THROUGH THE AFTERNOON OFF AND ON WITH HEATING. 08/MK && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 93 70 94 69 / 20 10 10 20 20 ANNISTON 73 93 71 95 70 / 30 10 10 20 20 BIRMINGHAM 77 94 72 95 72 / 30 10 10 20 20 TUSCALOOSA 75 96 72 97 72 / 30 20 10 20 10 CALERA 74 94 72 96 71 / 30 20 10 20 20 AUBURN 71 92 72 95 72 / 30 30 20 20 20 MONTGOMERY 73 94 74 98 71 / 30 30 20 20 10 TROY 72 91 74 95 70 / 30 40 20 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 27/08
Hazardous weather outlook, Jul 27, 12:55 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1255 PM CDT FRI JUL 27 2012 ALZ011>015-017>050-281800- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1255 PM CDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS MAY IMPACT CENTRAL ALABAMA THIS AFTERNOON...BETWEEN 2 PM AND 8 PM...AHEAD OF A SLOW MOVING COLD FRONT. AREAS MOST LIKELY TO BE IMPACTED WILL BE ALONG AND NORTH OF A TUSCALOOSA...TO ANNISTON LINE...WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON. 08/MK
In the hours before
Special weather statement, Jul 27, 3:37 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
337 PM CDT FRI JUL 27 2012
ALZ017-026-272100-
BLOUNT AL-ST. CLAIR AL-
337 PM CDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. CLAIR AND
SOUTHEASTERN BLOUNT COUNTIES UNTIL 400 PM CDT...
AT 336 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ALLGOOD...OR NEAR ONEONTA...MOVING NORTH AT 5 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ONEONTA...
CLEVELAND...
ALLGOOD...
FAIRVIEW...
ROSA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3401 8633 3399 8633 3396 8635 3394 8637
3394 8633 3377 8638 3382 8665 3404 8658
TIME...MOT...LOC 2037Z 198DEG 4KT 3391 8648Local storm report, Jul 27, 3:40 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
340 PM CDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL PELHAM 33.30N 86.79W
07/27/2012 E0.88 INCH SHELBY AL BROADCAST MEDIA
&&
AGSpecial weather statement, Jul 27, 3:48 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
348 PM CDT FRI JUL 27 2012
ALZ025-027-272115-
SHELBY AL-TALLADEGA AL-
348 PM CDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLADEGA AND
EASTERN SHELBY COUNTIES UNTIL 415 PM CDT...
AT 348 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WILSONVILLE...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WILSONVILLE...
CHILDERSBURG...
SYLACAUGA...
HARPERSVILLE...
FAYETTEVILLE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3316 8623 3310 8635 3310 8639 3324 8666
3339 8651 3328 8617
TIME...MOT...LOC 2048Z 295DEG 9KT 3327 8652Special weather statement, Jul 27, 3:55 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
355 PM CDT FRI JUL 27 2012
ALZ030-272130-
SUMTER AL-
355 PM CDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUMTER COUNTY UNTIL 430
PM CDT...
AT 354 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BOYD...OR 5 MILES NORTH OF YORK...MOVING EAST AT 10
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CUBA...
YORK...
LIVINGSTON...
THE UNIVERSITY OF WEST ALABAMA...
BLUFFPORT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3274 8837 3273 8808 3270 8809 3270 8812
3268 8805 3265 8805 3263 8808 3259 8805
3260 8801 3250 8796 3245 8799 3243 8804
3239 8805 3242 8841
TIME...MOT...LOC 2055Z 292DEG 9KT 3257 8832Special weather statement, Jul 27, 4:08 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
408 PM CDT FRI JUL 27 2012
ALZ018-019-272145-
CALHOUN AL-ETOWAH AL-
408 PM CDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ETOWAH AND NORTHERN
CALHOUN COUNTIES UNTIL 445 PM CDT...
AT 406 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GLENCOE...OR 6 MILES EAST OF RAINBOW CITY...MOVING
NORTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HOKES BLUFF...
GLENCOE...
BALLPLAY...
COBB CITY...
SULPHUR SPRINGS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3401 8574 3397 8574 3397 8571 3387 8565
3377 8600 3400 8601 3409 8579
TIME...MOT...LOC 2108Z 246DEG 12KT 3394 8594Local storm report, Jul 27, 4:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 PM CDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG WADLEY 33.12N 85.57W
07/27/2012 RANDOLPH AL EMERGENCY MNGR
TREES DOWN ON POWER LINES IN WADLEY.
&&
AGThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:45 PM CDT | Special Weather Statement | BMX | Russell | 30 min |
| Jul 27, 1:46 PM CDT | Special Weather Statement | BMX | Jefferson | 44 min |
| Jul 27, 2:41 PM CDT | Special Weather Statement | BMX | Etowah | 34 min |
| Jul 27, 3:09 PM CDT | Special Weather Statement | BMX | Shelby | 36 min |
| Jul 27, 3:28 PM CDT | Special Weather Statement | BMX | Bibb | 32 min |
| Jul 27, 3:34 PM CDT | Special Weather Statement | BMX | Greene | 26 min |
| Jul 27, 3:37 PM CDT | Special Weather Statement | BMX | Blount | 23 min |
| Jul 27, 3:48 PM CDT | Special Weather Statement | BMX | Shelby | 27 min |
| Jul 27, 3:55 PM CDT | Special Weather Statement | BMX | Sumter | 35 min |
| Jul 27, 4:02 PM CDT | Areal Flood Advisory | BMX | Blount | 58 min |
| Jul 27, 4:08 PM CDT | Special Weather Statement | BMX | Calhoun | 37 min |
| Jul 27, 4:32 PM CDT | Special Weather Statement | BMX | Marion | 28 min |
| Jul 27, 4:48 PM CDT | Flash Flood Warning | BMX | Blount | 2 hr |
| Jul 27, 4:58 PM CDT | Areal Flood Advisory | BMX | St. Clair | 2 hr |
| Jul 27, 5:01 PM CDT | Special Weather Statement | BMX | St. Clair | 29 min |
| Jul 27, 5:02 PM CDT | Areal Flood Advisory | BMX | Cherokee | 118 min |
| Jul 27, 5:05 PM CDT | Special Weather Statement | BMX | Marion | 40 min |
| Jul 27, 5:08 PM CDT | Special Weather Statement | BMX | Macon | 37 min |
| Jul 27, 5:19 PM CDT | Areal Flood Advisory | BMX | Marion | 116 min |
| Jul 27, 5:19 PM CDT | Special Weather Statement | BMX | Greene | 26 min |
| Jul 27, 6:25 PM CDT | Special Weather Statement | BMX | Russell | 35 min |
| Jul 27, 6:45 PM CDT | Special Weather Statement | BMX | Lamar | 45 min |
| Jul 27, 6:57 PM CDT | Special Weather Statement | BMX | Russell | 33 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.